# SDR UPS96221298

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 652466628
- Condition: Cracked
- Location: Rt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   RIGHT WING INBOARD MIDFLAP HAS CRACKED RIB AT CENTER FOREFLAP TRACK OUTBOARD RIB.  REMOVED AND REPLACED CRACKED RIB IAW SRM 51-30-2, OHM 57-52-01 MM 27-51-00.
